Polynomial bounds on the number of scattering poles for symmetric systems
Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 2, pp. 199-208.
@article{AIHPA_1991__54_2_199_0,
     author = {Vodev, G.},
     title = {Polynomial bounds on the number of scattering poles for symmetric systems},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {199--208},
     publisher = {Gauthier-Villars},
     volume = {54},
     number = {2},
     year = {1991},
     mrnumber = {1110652},
     zbl = {0816.35101},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1991__54_2_199_0/}
}
TY  - JOUR
AU  - Vodev, G.
TI  - Polynomial bounds on the number of scattering poles for symmetric systems
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1991
SP  - 199
EP  - 208
VL  - 54
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1991__54_2_199_0/
LA  - en
ID  - AIHPA_1991__54_2_199_0
ER  - 
%0 Journal Article
%A Vodev, G.
%T Polynomial bounds on the number of scattering poles for symmetric systems
%J Annales de l'I.H.P. Physique théorique
%D 1991
%P 199-208
%V 54
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1991__54_2_199_0/
%G en
%F AIHPA_1991__54_2_199_0
Vodev, G. Polynomial bounds on the number of scattering poles for symmetric systems. Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 2, pp. 199-208. http://archive.numdam.org/item/AIHPA_1991__54_2_199_0/

[1] C. Bardos, J. Guillot and J. Ralston, La relation de Poisson pour l'équation des ondes dans un ouvert non borné application à la théorie de la diffusion, Comm. Partial Diff. Eq., T. 7, 1982, pp. 905-958. | MR | Zbl

[2] L. Hörmander, The Analysis of Linear Partial Differential Operators I, Springer Verlag, Berlin, 1983. | Zbl

[3] A. Intissar, A Polynomial Bound on the Number of Scattering Poles for a Potential in Even Dimensional Space Rn, Comm. Partial Diff. Eq., T. 11, 1986, pp. 367-396. | MR | Zbl

[4] A. Intissar, On the Value Distribution of the Scattering Poles Associated to the Schrödinger Operator H = (- iV+b(x))2+α(x) in Rn, n≧3, preprint.

[5] P.D. Lax and R.S. Phillips, Scattering Theory, Academic Press, 1967. | MR | Zbl

[6] R.B. Melrose, Polynomial Bounds on the Number of Scattering Poles, J. Funct. Anal., T. 53, 1983, pp. 287-303. | MR | Zbl

[7] R.B. Melrose, Polynomial Bounds on the Distribution of Poles in Scattering by an Obstacle, Journées « Equations aux Dérivées Partielles », Saint-Jean-de-Monts, 1984. | Numdam | Zbl

[8] R.B. Melrose, Weyl Asymptotics for the Phase in Obstacle Scattering, Comm. Partial Diff. Eq., T. 13, 1988, pp. 1431-1439. | MR | Zbl

[9] E.C. Titchmarsch, The Theory of Functions, Oxford University Press, 1968.

[10] G. Vodev, Polynomial Bounds on the Number of Scattering Poles for Metric Perturbations of the Laplacian in Rn, n≧3, Odd, Osaka J. Math. (to appear). | MR | Zbl

[11] G. Vodev, Sharp Polynomial Bounds on the Number of Scattering Poles for Metric Perturbations of the Laplacian in Rn, preprint.

[12] M. Zworski, Distribution of Poles for Scattering on the Real Line, J. Funct. Anal., T. 73, 1987, pp. 277-296. | MR | Zbl

[13] M. Zworski, Sharp Polynomial Bounds on the Number of Scattering Poles of Radial Potentials, J. Funct. Anal., T. 82, 1989, pp. 370-403. | MR | Zbl

[14] M. Zworski, Sharp Polynomial Bounds on the Number of Scattering Poles, Duke Math. J., T. 59, 1989, pp. 311-323. | MR | Zbl